# SDR DALA2024011700703

- Difficulty date: January 16, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N412DX
- Make and model: Airbus A330-941
- Aircraft serial: 1994
- Aircraft time: 9,172 hours, 1,056 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: L4 Door Assist
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3412 FAP MSG 4L DOOR SHOWING LOW PRESSURE CHECK DOOR. CORRECTIVE ACTION: SERV L-4 DOOR ASSIST. (5376034)
